# SDR DL72S962637

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Component: 079123
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS MISSING LENSES IN AFT CABIN AND ONE LIGHT HAS WIRE DAMAGED.  REPLACED MISSING LENSES AND REPLACED ONE BULB AND SOCKET ASSY, OPS CKS OK.
